MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 5; FEMUR CEMENTED

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR PS CEMENTED SIZE 5; FEMUR CEMENTED
Catalog Number 02.07.2205L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 november 2018.Lot 171119: (b)(4) items manufactured and released on 28 june 2017.Expiration date: 2022-06-13 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary full-pe ps tibial component size 4/14 reference 02.07.0414apps.Lot 135907: (b)(4) items manufactured and released on 04 march 2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-primary patella resurfacing size 2 reference 02.07.0034rp.Lot 176700: (b)(4) items manufactured and released on 01 march 2018.Expiration date: 2023-02-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to infection 3 months after the primary.The current pathogen is unknown.All hardware was revised.

Brand Name
GMK-PRIMARY FEMUR PS CEMENTED SIZE 5
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8069020
Report Number3005180920-2018-00893
Device Sequence Number2190657
Product Code JWH
UDI-Device Identifier07630030820861
UDI-Public07630030820861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2022
Device Catalogue Number02.07.2205L
Device Lot Number171119
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2018
Initial Report FDA Received Date11/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;